I'm so sorry you're going through such a frustrating experience!! Once I stopped brushing my hair on a semi-regular basis, I became concerned that I was losing too much hair in the shower. Then I realized that all the hair that was coming out in the shower would have been coming out in during my brushing sessions so that kind of calmed me down a bit. Your situation could be hormonal....you could always ask your gyno if the Depo shot could cause hair loss. You might also want to try a protein treatment. Another possibilty would be adding in some biotin (either supplements or in food form) to your daily diet. I would look up online and see if what foods are good for strong and healthy hair. Try not too worry too much....You still look great!! And you have a cute doggie
From the pics, it looks like your hair has more shine and less frizz. As far as density, we will take your word for it. You are a very lovely girl.
You know your hair best and what it feels like. I would definitely look into the depo as a possible cause. I just did a quick google for the side effects and found that reduced hair growth, alopecia are two that are listed. It is probably the same for many other BC that have hormones. What made me think of it is that a lot of ladies, myself included, experience hair loss during pregnancy. HTH